Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Nausea, no periods, unprotected sex. On birth control, seven day break. Pregnant?

Hi, I am due my period as I am on the pill and I m on my seven day break. During my normal breaks my period is regular as it starts on a Thursday and finishes when I return onto my pill. I have been feeling very nauseous all this week and have had no signs of my period. I had unprotected intercourse a week ago and also 2 weeks before that as well. Could I be pregnant or am I over reacting?
Asked On : Mon, 13 Aug 2012
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
if you used the pills as per the schedule without missing even a single pill then there is chance for complete protection,
while on pills menstrual irregularities like amenorrhea, delayed periods etc are common,
your symptoms may be side effects of pills,
anyhow as there is around 1% failure rate for pills better to undergo blood test once which will rule out the possibility,
if comes negative you can continue the pills as usual, if comes positive you can decide what to do next after taking your doctor's opinion.
take care.

Answered: Tue, 14 Aug 2012
I find this answer helpful
General & Family Physician Dr. Chandra Shekhar Sharma's  Response

Welcome to HCM,

If you are taking oral contraceptive regularly at same time, you shouldn't become pregnant.

Nausea can occur during premenstruation.

If delay is for more than a week, can do pregnancy test at home.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor